| Model Number |
TCR000D00201 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/25/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the procedure, the surgeon noticed a hole in both the inner and outer pouches for the tibial tray, potentially compromising sterility.There was a major delay of more than one hour to resterilise the implant.
Additional Manufacturer Narrative
It was reported that during the procedure, the surgeon noticed a hole in both the inner and outer pouches for the tibial tray, potentially compromising sterility.There was a major delay of more than one hour to resterilise the implant.Review of the device history record indicates that the device was manufactured and packaged to specification.All sterilisation requirements were met.